MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE

BECTON DICKINSON MEDICAL SYSTEMS BD SAFETYGLIDE; NEEDLE
Catalog Number 305927
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B.3.The date received by manufacturer has been used for this field.E.1.Address was not located and il was used.E.4.The initial reporter also notified the fda.Medwatch report is 3004122598-2024-00023.As no physical sample, valid part number or lot number was provided for evaluation by our quality engineer team, the complaint could not be confirmed.Based on the limited investigation results, a cause for the reported incident could not be determined.Examination of the product involved may provide clarification as to the cause for the reported failure.Complaints received for this device and reported condition will continue to be tracked and trended.Our quality team regularly reviews the collected data for identification of emerging trends.H3 other text : see narrative below.
 
Event or Problem Description
It was reported that the bd safetyglide had a syringe needle connectivity issue.The following information was provided by the initial reporter: "the slip tip syringe and the needle were disconnecting while attempting to remove the needle from the patient." verbatim: rcc received a complaint via email.Email(s) attached.Medline complaint #: (b)(4) defect description: the slip tip syringe and the needle were disconnecting while attempting to remove the needle from the patient medline part #: 39765 product description: syr 1ml w/ndl 27gx5/8 safety vendor part #: 305927 lot #: unknown date reported: 12/02/2021 sample received: no response needed: summary of findings and corrective action complaint reported to fda as mdr-30 day.Reference no.(b)(4) additional information provided on 3/15/2024 1.Physical sample available or not available? not available 2.Any picture of this complaint? no 3.How was treatment completed for customer? unknown 4.How was the patient outcome? are there any clinical signs, health consequences or impact? no injury 5.Please provide batch number? unknown.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Follow up report for correction.Annex g code was incorrect in the initial mdr.Annex g code should be g04092 - needle.Annex b code was incorrect in the initial mdr.Annex b code should be b22 - insufficient information available.Annex c code was incorrect in the initial mdr.Annex c code should be c20 - no findings available.Annex d code was incorrect in the initial mdr.Annex d code should be d15 - cause not established.

Brand Name
BD SAFETYGLIDE
Common Device Name
NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19014982
Report Number1213809-2024-00192
Device Sequence Number11711377
Product Code FMI
UDI-Device Identifier30382903059271
UDI-Public(01)30382903059271
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K951254
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305927
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/08/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date04/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown